# SDR ABXA2020062530081

- Difficulty date: March 7, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T300042
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE, SKIN EXFOLIATED AT APPROX. 73.4 FEET OUTBD OF FUSELAGE AT FWD SPAR. THE AIRPLANE WAS GROUNDED.
